# SDR DALA13008555636

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT T/E WEDGE FOUND DELAMINATION 1.5" FROM T/E, APPROX .7500 DIAMETER AND .5" INBD OF EXISTING DOUBLER REPAIR.  RT WING NR 6 SLAT T/E WEDGE BONDED REPAIR DOUBLER IAW SRM 51-70-10.
